# SDR Y2PA950013

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N197US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47154
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 3922841561
- Condition: Broken
- Location: Rt Te Flap Vane
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

YIP - AIRPLANE HAS A RYTHMATIC VIBRATION AT ALL SPEEDS, BUT MORE PRONOUNCED AT LOW ALTITUDES.  INSPECTED AND FOUND RIGHT MOVEABLE VANE CABLE FOUND TO BE BROKEN (CABLE RUN NR 169A, P/N 3922841-561).  REMOVED AND REPLACED BROKEN CABLE.  INSPECTED ASSOCIATED EQUIPMENT FOR DAMAGE AND CONDITION, RERIGGED CABLE SYSTEM.  (M)
